# SDR CALA2024120202993

- Difficulty date: November 22, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0724) AFT CARGO DOOR CUTOUT THRESHOLD WEB HAS SURFACE CORROSION IN SEVERAL SPOTS.
